# SDR CALA2024091602429

- Difficulty date: August 10, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 84,290 hours, 33,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53133228200
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTION OF L/H AND R/H WINDSHIELD LOWER N ODE AND CONTINUITY FITTING, CRACKS NOTED ON L/H AND R/H FITTINGS . "CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS BEFORE NEXT FLIGH T." () REMOVED AND REPLACED LHS AND RHS CONTINUITY FITTING PER EC/RA# 5 311-03269 AND VTMAE 320-53-11-13-A3664 REV ''-'' WITH OUT DEVIATIO N ATTACHED 44-0008 ESFR 1037180 EMP#: V934143 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 108380
